# SDR DALA2024040204004

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0269642) FWD CARGO BCOMPARTMENT LH FLOOR BAFFLE STA 500C-500D DAMAGED. REMOVED AND REPLACED BAFFLE DAMAGED ON FWD CARGO L/H SIDE STA 500C TO 500D PER B737-800 SRM 51-40-02-0G AND DWG 143A7505.
